BibTeX record journals/endm/FujitaNS09

download as .bib file

@article{DBLP:journals/endm/FujitaNS09,
  author    = {Shinya Fujita and
               Tomoki Nakamigawa and
               Tadashi Sakuma},
  title     = {Colored Pebble Motion on Graphs (Extended Abstract)},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {34},
  pages     = {185--189},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.endm.2009.07.031},
  doi       = {10.1016/j.endm.2009.07.031},
  timestamp = {Sun, 18 Aug 2019 11:17:18 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/endm/FujitaNS09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics